# SDR 9508886304

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E, J

## Discrepancy

DURING CRUISE, THE NR 4 ENGINE BEGAN LOSING OIL QUANTITY AND WHEN PRESSURE BEGAN TO DROP THE ENGINE WAS SHUTDOWN.  THE AIRCRAFT DIVERTED TO NRT WHERE AN UNEVENTFUL THREE ENGINE LANDING WAS MADE AND 165,000 LBS OF FUEL WAS DUMPED.  METAL WAS FOUND ON THE MAG PLUGS AND THE ENGINE WAS REPLACED.
